# SDR HNAA2023050100148

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOUD WHOOSHING NOISE ON TAKEOFF ROLL, A/C NOT ACCELERATING PROPERLY.  FACT  30APR23  21:42  PHL
            MX FOUND FO'S DV WINDOW TRIM SEAL PARTIALLY UNSEATED. APPLY RTV 230 SEALANT TO AFFECTED AREA REF SRM 51-20-01. PERFORMED PRESSURIZATION CHECK. NO LEAK OR AND WHOOSHING NOISE HEARD. A/C OK FOR SERVICE. SEE "A/C NOT ACCELERATING PROPERLY" ON LP 286377-2
